# SDR AALA202209074430

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737
- Aircraft serial: 31089
- Aircraft time: 36,967 hours, 15,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL APPROACH FLIGHT ATTENDANTS REPORTED WHAT THEY SAY SMELLED LIKE DIRTY SOCKS. SMELL WHICH LASTED APPROXIMATELY 4-5 MINUTES. REMOVED AND REPLACED LEFT (AALA202209074430) AND RIGHT (AALA202209079743) RE CIRCULATION FILTERS PER AMM 21-25-01
